Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at May 3, 2017, 4:42 PM CDT for 5 parishes in Louisiana. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2017, 4:42 PM CDT (21:42 UTC)
- Expired
- May 3, 2017, 5:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA
The radar
The Shreveport radar (KSHV), 38 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 5:00 PM CDT | TSTM WND DMG | 5 S Shreveport, LA | NWS SHREVEPORT CO-OP OBSERVER AND TRAINED SPOTTER REPORTS STORM DAMAGE AT SOUTHERN HILLS PARK. |
| May 3, 5:00 PM CDT | TSTM WND DMG | Grand Cane, LA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 3, 7:32 AM CDT | Tornado Watch | SPC | 9 hr |
| May 3, 12:34 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.7 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 186 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
136
WUUS54 KSHV 032142
SVRSHV
LAC015-017-031-069-081-032245-
/O.NEW.KSHV.SV.W.0149.170503T2142Z-170503T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
442 PM CDT WED MAY 3 2017
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
De Soto Parish in northwestern Louisiana...
Red River Parish in northwestern Louisiana...
West central Natchitoches Parish in northwestern Louisiana...
Southern Caddo Parish in northwestern Louisiana...
Southeastern Bossier Parish in northwestern Louisiana...
* Until 545 PM CDT
* At 441 PM CDT, severe thunderstorms were located along a line
extending from near Waskom to Joaquin, moving east at 65 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Shreveport, Bossier City, Mansfield, Greenwood, Coushatta,
Stonewall, Logansport, South Mansfield, Hall Summit, Keachi, Grand
Cane, Edgefield, Longstreet, Stanley, Keat Chie, Carmel, Lake End,
Curtis, Spring Ridge and Grand Bayou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 PM CDT for eastern Texas.
LAT...LON 3186 9388 3188 9390 3190 9390 3189 9392
3191 9393 3192 9397 3199 9402 3199 9404
3247 9404 3247 9344 3241 9344 3241 9337
3239 9343 3238 9343 3237 9340 3231 9343
3228 9341 3224 9342 3224 9326 3185 9325
TIME...MOT...LOC 2141Z 270DEG 56KT 3242 9408 3198 9408
HAIL...1.00IN
WIND...70MPH
$$
134 follow-up statements
450
WWUS54 KSHV 032207
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
507 PM CDT WED MAY 3 2017
LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
507 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...SOUTHERN CADDO
AND SOUTHEASTERN BOSSIER PARISHES...
At 507 PM CDT, severe thunderstorms were located along a line
extending from near Shreveport to Stonewall to near Mansfield to 15
miles east of Logansport to 8 miles northwest of Converse, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shreveport, Bossier City, Mansfield, Greenwood, Coushatta, Stonewall,
South Mansfield, Hall Summit, Grand Cane, Edgefield, Carmel, Lake
End, Curtis, Grand Bayou, Kingston, Hanna, Loggy Bayou, Koran, Ninock
and Pelican.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3186 9385 3188 9387 3203 9381 3221 9387
3235 9392 3247 9392 3247 9344 3241 9344
3241 9337 3239 9343 3238 9343 3237 9340
3231 9343 3228 9341 3224 9342 3224 9326
3185 9325
TIME...MOT...LOC 2207Z 278DEG 43KT 3244 9382 3228 9379 3208 9370 3194
9373 3187 9381
HAIL...1.00IN
WIND...60MPH
$$
13263
WWUS54 KSHV 032215
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
515 PM CDT WED MAY 3 2017
LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
515 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...
SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER PARISHES...
At 514 PM CDT, severe thunderstorms were located along a line
extending from near Shreveport to 7 miles east of Stonewall to 6
miles northeast of Mansfield to 17 miles west of Coushatta to 6 miles
north of Converse, moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Shreveport, Bossier City, Mansfield, Coushatta, Stonewall, Hall
Summit, Edgefield, Carmel, Lake End, Curtis, Grand Bayou, Kingston,
Hanna, Loggy Bayou, Koran, Ninock, Pelican, Crichton, Mc Dade and
Armistead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3201 9367 3215 9371 3226 9380 3247 9375
3247 9344 3241 9344 3241 9337 3239 9343
3238 9343 3237 9340 3231 9343 3228 9341
3224 9342 3224 9326 3185 9325 3186 9375
TIME...MOT...LOC 2214Z 270DEG 56KT 3244 9372 3228 9369 3208 9360 3194
9363 3187 9371
HAIL...1.00IN
WIND...60MPH
$$
13437
WWUS54 KSHV 032220
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
520 PM CDT WED MAY 3 2017
LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
520 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR EASTERN DE SOTO...RED RIVER...WEST CENTRAL NATCHITOCHES...
SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER PARISHES...
At 520 PM CDT, severe thunderstorms were located along a line
extending from near Bossier City to 10 miles east of Stonewall to 10
miles west of Coushatta to 11 miles southeast of Mansfield to 7 miles
northeast of Converse, moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bossier City, Coushatta, Hall Summit, Edgefield, Lake End, Curtis,
Grand Bayou, Hanna, Loggy Bayou, Koran, Ninock, Pelican, Crichton, Mc
Dade, Armistead, Ajax, Evelyn, Frierson, Caspiana and Lake Bistineau
South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3196 9359 3212 9360 3226 9373 3247 9367
3247 9344 3241 9344 3241 9337 3239 9343
3238 9343 3237 9340 3231 9343 3228 9341
3224 9342 3224 9326 3185 9325 3186 9365
TIME...MOT...LOC 2220Z 269DEG 56KT 3244 9363 3227 9363 3208 9352 3194
9355 3187 9363
HAIL...1.00IN
WIND...60MPH
$$
13591
WWUS54 KSHV 032232
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
532 PM CDT WED MAY 3 2017
LAC015-017-031-069-081-032245-
/O.CON.KSHV.SV.W.0149.000000T0000Z-170503T2245Z/
De Soto LA-Red River LA-Natchitoches LA-Caddo LA-Bossier LA-
532 PM CDT WED MAY 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN DE SOTO...CENTRAL RED RIVER...WEST CENTRAL
NATCHITOCHES...SOUTHEASTERN CADDO AND SOUTHEASTERN BOSSIER
PARISHES...
At 532 PM CDT, severe thunderstorms were located along a line
extending from near Doyline to 9 miles southwest of Ringgold to near
Coushatta to 14 miles west of Campti to 16 miles east of Converse,
moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Coushatta, Hall Summit, Edgefield, Ninock, Lake End, Curtis, Lake
Bistineau South, Hanna, Loggy Bayou, Koran, Armistead and Ajax.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3196 9342 3211 9339 3223 9351 3234 9353
3247 9347 3247 9344 3241 9344 3241 9337
3239 9343 3238 9343 3237 9340 3231 9343
3228 9341 3224 9342 3224 9326 3185 9325
3186 9347
TIME...MOT...LOC 2232Z 270DEG 56KT 3244 9343 3227 9343 3208 9332 3194
9335 3187 9343
HAIL...1.00IN
WIND...60MPH
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:12 PM CDT, 30 minutes earlier.
Area forecast discussion, May 3, 4:12 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
412 PM CDT Wed May 3 2017
.DISCUSSION...
Stg to svr storms movg east across the area. Warm front convection
has just skirted southern tier of cwa, with most of it south of
area. However, broken line of storms associated with stg cold
front movg across ne TX. With TOR watch until 5 pm, and timing of
convection leaving cwa later this eve, have split wx grids into 3
hour intervals. Will be shortly expanding LWA area, beginning at
6 pm, to include areas north of I-30, and extend in time thru Thu
aftn.
Dry conditions thru remainder of fcst beginning late tonight as
stg upper ridging over western conus. Unseasonally cold temps next
couple days with temps becmg more seasonal towards extended
period./07/
&&
.PREV DISCUSSION... /issued 114 PM CDT Wed May 3 2017/
DISCUSSION...
Updated to include issuance of Svr Tstm watch to ne TX, a portion
of sw AR, and extreme nw La until 7 pm, and to remove most of LA
portions of Tor Watch, this stretches across southern tier of cwa,
until 5 pm. Squall line movg east across FTW metro area warranting
issuance of Svr Watch. Widespread cloud cover stabilization
warranted the cancellation of portion of Tor Watch./07/
PREV DISCUSSION... /issued 1235 PM CDT Wed May 3 2017/
AVIATION...
MVFR-IFR CIGS continued to plagued the TAF sites early this aftn,
and will likely persist through the majority of the TAF period as
SHRA/TSRA activity becomes more widespread by late aftn. At this time,
a warm front has aided in the development of a complex of scattered
-SHRA/-TSRA across central LA, and another complex of storms near
an old outflow boundary were noted near ktxk and keld just north
of kshv. However, isolated -SHRA/-TSRA have developed near kshv,
ktyr and kggg due to a bit of daytime destabilization. Computer
models hint at a more prominent line of storms developing along a
strong cold front, later this afternoon through early-mid
evening, that will affect all TAF sites. Have tried to
incorporate the best timing of when the storm activity will
affect the TAF sites with this forecast. By mid-late evening, the
majority of the precipitation will be exiting the region and
perhaps lingering -SHRA will be left in its wake. Thereafter,
rather breezy northwest wind speeds will ensue tomorrow morning
which could near kshv and keld near an outflow boundary. Lake
Wind Advisory wind speed criteria for most TAF sites /15-20 mph/.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 50 71 52 75 / 40 10 0 0
MLU 54 67 50 73 / 70 10 0 0
DEQ 48 69 47 74 / 20 10 0 0
TXK 49 69 50 73 / 30 10 0 0
ELD 50 67 48 73 / 60 10 0 0
TYR 49 71 49 75 / 20 10 0 0
GGG 49 70 50 75 / 20 10 0 0
LFK 52 73 50 77 / 30 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 AM CDT Thursday for ARZ070>073.
LA...Lake Wind Advisory until 7 AM CDT Thursday for LAZ001>006-
010>014-017>022.
OK...None.
TX...Lake Wind Advisory until 7 AM CDT Thursday for TXZ096-097-
108>112-124>126-136>138-150-151-153-166-167.
&&Hazardous weather outlook, May 3, 1:06 PM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 106 PM CDT Wed May 3 2017 ARZ060-061-070>072-LAZ001-002-TXZ096-097-108>112-124>126-136>138- 149>151-041815- Hempstead-Nevada-Miller-Lafayette-Columbia-Caddo-Bossier- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg-Harrison-Cherokee-Rusk-Panola- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM CDT... Scattered showers and thunderstorms across the area will begin to intensify later this afternoon as a line of strong to severe storms will move into the area from the northwest ahead of a strong cold front. strong to possible damaging wind gusts will be the primary threat with the approaching squall line. Isolated large hail is also possible. Total rainfall amounts of one to three inches are expected, resulting in possible isolated areas of localized flooding. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph late this afternoon and tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The severe weather threat will end early Thursday morning. Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and early evening. ARZ073-LAZ003>006-010>014-018>022-041815- Union-Webster-Claiborne-Lincoln-De Soto-Red River-Bienville- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, north central Louisiana and northwest Louisiana. .DAY ONE...This Afternoon and Tonight... Scattered showers and thunderstorms across the area will begin to intensify later this afternoon into the early evening, as a line of strong to severe storms will move into the area from the northwest ahead of a strong cold front. strong to possible damaging wind gusts will be the primary threat with the approaching squall line. Isolated large hail is also possible. Total rainfall amounts of one to three inches are expected, resulting in possible isolated areas of localized flooding. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The severe weather threat will end early Thursday morning. Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this afternoon and evening. ARZ050-051-059-OKZ077-041815- Sevier-Howard-Little River-McCurtain- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...This Afternoon and Tonight... There is an Slight Risk of severe weather across the area this afternoon and into the evening across the area. Scattered to numerous showers and thunderstorms across the area will continue through most of the afternoon as a strong cold front approaches the area by early this evening. Strong wind gusts will be the primary threat with the approaching squall line. Isolated hail is also possible. Total rainfall amounts of one to two inches are expected, resulting in ponding of water on roads and in low lying areas where heavy rain occurs. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph late this afternoon and tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... The severe weather threat will end early Thursday morning. Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation could possibly be required this afternoon and early evening. LAZ017-TXZ152-153-165>167-041815- Sabine-Nacogdoches-Shelby-Angelina-San Augustine- 106 PM CDT Wed May 3 2017 This Hazardous Weather Outlook is for portions of northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... ...TORNADO WATCH IN EFFECT UNTIL 5 PM... Scattered showers and thunderstorms will begin to rapidly increase in coverage and intensify this afternoon with daytime heating. Stronger storms may be capable of producing large hail, damaging wind gusts, and possible tornadoes. In addition, a line of strong to severe storms will move into the area from the northwest ahead of a strong cold front early this evening. Strong to possible damaging wind gusts will be the primary threat with the approaching squall line. Total rainfall amounts of one to three inches are expected, resulting in possible isolated areas of localized flooding. Winds will become northwesterly and increase in speed to 15 to 20 mph with gusts near 25 mph and tonight following the passage of the cold front. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Gusty northwesterly winds will likely persist through much of Thursday. However, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required this afternoon and early evening. 07
In the hours before
Local storm report, May 3, 4:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
410 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL HENDERSON 32.16N 94.80W
05/03/2017 E2.00 INCH RUSK TX EMERGENCY MNGR
&&
ALSLocal storm report, May 3, 4:30 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND DMG 1 W BULLARD 32.14N 95.34W
05/03/2017 SMITH TX PUBLIC
TREES AND POWER LINES DOWN NEAR BULLARD OFF
OF FM 2137 AND FM 344.
&&
LFMLocal storm report, May 3, 4:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 2 SE BULLARD 32.12N 95.30W
05/03/2017 CHEROKEE TX EMERGENCY MNGR
TREE DOWN ON FM 2493 AT 69.
&&
LFMLocal storm report, May 3, 4:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
433 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM TSTM WND DMG 3 NW BULLARD 32.17N 95.36W
05/03/2017 SMITH TX EMERGENCY MNGR
TREE DOWN BLOCKING THE ROAD CR 177.
&&
LFMLocal storm report, May 3, 4:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
434 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 8 NW GARY CITY 32.10N 94.47W
05/03/2017 PANOLA TX 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS WESTERN
PANOLA COUNTY.
&&
ALSLocal storm report, May 3, 4:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CDT WED MAY 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HAIL LUFKIN 31.33N 94.73W
05/03/2017 E0.75 INCH ANGELINA TX TRAINED SPOTTER
MINOR STREET FLOODING.
&&
ALSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 3:54 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 39 hr |
| May 3, 10:34 AM CDT | Special Weather Statement | SHV | Grant, Jackson, LaSalle, Winn | 41 min |
| May 3, 1:34 PM CDT | Special Weather Statement | SHV | Grant, Natchitoches, Sabine, Winn | 41 min |
| May 3, 2:14 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 21 min |
| May 3, 5:16 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 59 min |
| May 3, 5:28 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Webster, Winn | 47 min |
| May 3, 5:58 PM CDT | Special Weather Statement | SHV | Lincoln, Union | 47 min |
| May 3, 6:11 PM CDT | Special Weather Statement | SHV | Caldwell, Grant, Jackson, LaSalle, Lincoln, Ouachita and 1 more | 49 min |
| May 3, 6:12 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
| May 3, 6:24 PM CDT | Flash Flood Warning | SHV | Sabine | 3 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.